# SDR DALA2024020601598

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 12,272 hours, 5,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTS SYSTEMS - DOOR EMERGENCY LIGHT - 1R EXTERIOR EMERGENCY LIGHT INOP. REPLACED R1 EXTERNAL EMERGENCY LIGHT PER A220 AMP 33-55-02. TESTS OK. CLEARED MEL/REMOVED PLACARDS. (LP# 4359281)
